# SDR SWIA202005210869

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FORWARD FLOOR PANEL SUPPORT J-ANGLE IS CORRODED.   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED CORRODED F.S.280 J-ANGLE SUPPORT WITH NEW SEVICEABLE J-ANGLE, PN: 600-34017-351S IAW CRJ200 SRM.
